# SDR UALA2009121503870

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 48,949 hours, 5,792 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP: UPPER DECK DOOR CEILING AFT CEILING ASSY.  REPLACED LAMP.
